# SDR GTIA2017032501846

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,569 hours, 20,661 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK AUDIO WILL NOT TEST PROPERLY.  REMOVED AND REPLACED OXYGEN MASK STORAGE BOX IAW AMM 35-12-41, PB 401. OPS AND LEAK CHECKED GOOD.
